# SDR AALA201806059022

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 54,003 hours, 22,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SPRING WAS FOUND BROKEN ON THE L1 DOOR HINGE RELEASE TAB GUST LOCK,  YELLOW LEVER.  REPLACED THE SPRING IAW AMM 52-11-00. OPS CHECKED OK.
